# SDR VNAA2011082500012

- Difficulty date: August 19, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N247JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7922
- Aircraft time: 17,833 hours, 18,203 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 601R33038963
- Part serial: 4593203
- Condition: Damaged
- Location: Fuselage
- Part time: 16,452 hours, 17,014 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT MDT, CREW REPORTED POSSIBLE LIGHTNING STRIKE TO NOSE OF AIRCRAFT.  MAINTENANCE INSPECTED, REMOVED AND REPLACED RADOME AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
